I was just wandering if that medicine can cause a person to get cervical dystonia.
Blackcloud Can you put more info... which hep c medication are you talking about many have come out in the last year that are much better than the old ones but really your best bet is to call the office and ask the nurse or doctor if that drug is known to to cause cervical dystonia... im sure they well have no problem to answer your questions another idea would be call the manufacture of the drug and ask them if it was the drug they have nurse's on duty most the time just get the manufacture name off the bottle and google it they all have 800 numbers and they would glad to help hope this helps some... Chuck1957 feel free to post the name of the drug your talking about... and myself or someone here well try to help you more but we need more info... If it was me i would start with the treating doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2012 • 1 answer
Posted 2 Mar 2013 • 1 answer
Posted 17 May 2014 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 24 Oct 2015 • 0 answers